Antihistamine/decongestant: diphenhydramine (Benadryl), chlorpheniramine (Chlor-Trimeton), pseudoephedrine (Sudafed), clemastine (Tavist), fexofenadine (Allegra), loratadine (Claritin, Alavert) and cetirizine (Zyrtec). Too much antihistamine can cause a child to become very sleepy…

Immune response

Do Nasal Sprays Treat Sinus Infection? Treating a sinus infection means unblocking and draining the sinuses. Corticosteroid nasal sprays such as Flonase and Nasacort are the best source…

Immune response

Is Claritin safe for glaucoma? Acetyl-L-Carnitine ALC is a useful therapy for the prevention of glaucoma. It helps to prevent the process known as cross-linking which initiates the…

Immune response

Claritin-D® temporarily relieves nasal congestion due to the common cold, hay fever, or other upper respiratory allergies and also relieves sinus congestion and pressure due to allergies. Does…

Immune response

This medication is an antihistamine that treats symptoms such as itching, runny nose, watery eyes, and sneezing from “hay fever” and other allergies. It is also used to…

Immune response

No interactions were found between aspirin and Benadryl. This does not necessarily mean no interactions exist. Always consult your healthcare provider. Is it safe to take aspirin with…

Immune response

ADVERSE EXPERIENCE ZYRTEC–D PLACEBO Insomnia 4.0 0.6 Dry Mouth 3.6 0.4 Fatigue 2.4 0.9 Somnolence 1.9 0.1 Does Zyrtec D keep awake? Zyrtec D (Cetirizine / Pseudoephedrine) relieves…

Immune response

Both are second-generation antihistamines. These cause less drowsiness than first-generation antihistamines. No research has concluded that Zyrtec or Claritin is more effective, but some people report better responses…

Immune response

Active ingredient (in each capsule) Purpose Diphenhydramine HCl 25 mg Antihistamine What is the difference between antihistamine and Benadryl? The biggest difference between Benadryl and Claritin is that…

Immune response

Zyrtec-D (cetirizine and pseudoephedrine) is a combination of an antihistamine and a decongestant used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching,…

Immune response